The averaged Lagrangian and high-frequency gravitational waves
MacCallum, M. A. H. ; Taub, A. H.
Comm. Math. Phys., Tome 29 (1973) no. 1, p. 153-169 / Harvested from Project Euclid
Publié le : 1973-05-14
Classification:  83.49
@article{1103858809,
     author = {MacCallum, M. A. H. and Taub, A. H.},
     title = {The averaged Lagrangian and high-frequency gravitational waves},
     journal = {Comm. Math. Phys.},
     volume = {29},
     number = {1},
     year = {1973},
     pages = { 153-169},
     language = {en},
     url = {http://dml.mathdoc.fr/item/1103858809}
}
MacCallum, M. A. H.; Taub, A. H. The averaged Lagrangian and high-frequency gravitational waves. Comm. Math. Phys., Tome 29 (1973) no. 1, pp.  153-169. http://gdmltest.u-ga.fr/item/1103858809/